# SDR CALA2018020900508

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 20,926 hours, 2,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: 5245
- Condition: Failed
- Location: Emergency Lights
- Part time: 671 hours, 71 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WIRELESS EMERGENCY LIGHT REMOTE CONTROL UNIT BATTERY POWER FAILED, MESSAGE 33-11409.   REPLACED THE WIRELESS EMERGENCY LIGHT REMOTE CONTROL AND BATTERY IAW AMM 33-50-F1-76A.
